# SDR SIMA2164

- Difficulty date: August 3, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N721AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145283
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MSN - FLT 4117 - NR 1 ENGINE N1 LOW INDICATIONS ON TAKEOFF.  CLEANED AND TIGHTENED N1 ENGINE CANNON PLUG.  OPS CHECK GOOD.  (M)
